# SDR USAA920082033

- Difficulty date: October 24, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753005/033 LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN BS326 TO BS360 RBL24.75.  REPLACED SEAT TRACK BETWEEN BS326 TO BS360 RLB24.75 IAW B737 SRM 53-00-52.
